Plaquenil and too much sleep

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cilly
Veteran Member


Date Joined Aug 2014
Total Posts : 1526
   Posted 6/3/2015 2:08 AM (GMT -6)   
I am sleeping 24 /7 ,my eyes feel weird on this medication .
What to do?
Any ideas cry

Lynnwood
Veteran Member


Date Joined May 2005
Total Posts : 7723
   Posted 6/3/2015 6:59 AM (GMT -6)   
I haven't heard of Plaquenil making people sleep -- but Lupus itself can make that happen!!! Perhaps your Lupus has become more active?

Plaquenil can affect the eyes - we need to have an ophthalmologist exam at least one a year. If you haven't had one recent it might be a good idea - make sure to let them know you are on plaquenil and need the 'field of vision' test!

Plaquenil and Your Eyes rolleyes
Lynnwood, Lupus & Sjogren's Moderator, Dx: 2002
DIAGNOSING LUPUS & HW's LUPUS 101
"Life is far too important to be taken seriously." - Oscar Wilde

Vc
New Member


Date Joined Jun 2015
Total Posts : 1
   Posted 6/9/2015 1:22 AM (GMT -6)   
I had to stop taking it for the same reason. I was sleeping more on the meds much better now i am off them.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, September 21, 2018 8:53 PM (GMT -6)
There are a total of 3,005,599 posts in 329,243 threads.
View Active Threads


Who's Online
This forum has 161784 registered members. Please welcome our newest member, Thunderdaytona.
267 Guest(s), 7 Registered Member(s) are currently online.  Details
spottydog10, JNF, sebreg, Girlie, arieco, ks1905, Jack & Diane